# SDR DALA2018110206401

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 53,344 hours, 25,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE FLOOR SUPPORT, BS 277 - 294,  BL 0.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-40-02.
